# SDR PNSA990302

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING WITH SPEED LEVERS AT LOW RPM, CABIN STARTED TO ACCUMULATE SMOKE. BOTH BLEEDS WERE TURNED OFF. SMOKE CLEARED DURING TAXI TO GATE.  PROBLEM WAS DETERMINED TO BE LEFT ACM WHICH HAD SEIZED.  ACM WAS REPLACED NO FURTHER PROBLEMS NOTED.
